Export: The zero-removing property in some Hilbert spaces of entire functions arising in sampling theory

García, A.G. and Hernandez Medina, Miguel Angel (2015). The zero-removing property in some Hilbert spaces of entire functions arising in sampling theory. "Results in Mathematics", v. 67 (n. 3); pp. 471-494. ISSN 1422-6383. https://doi.org/10.1007/s00025-014-0414-2.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM